The Probabilistic Solution of the Dirichlet Problem for Degenerate Elliptic Equations

Tom 54 / 2006

Chuandi Liu, Hiroaki Morimoto Bulletin Polish Acad. Sci. Math. 54 (2006), 163-174 MSC: 60J45, 35J30. DOI: 10.4064/ba54-2-8

Streszczenie

We study the Dirichlet problem for degenerate elliptic equations, and show that the probabilistic solution is a unique viscosity solution.

Autorzy

  • Chuandi LiuSchool of Mathematics and Statistics
    Southwest University
    ChongQing, 400715, China
    e-mail
  • Hiroaki MorimotoDepartment of Mathematical Sciences
    Faculty of Science
    Ehime University
    Matsuyama 790-0826, Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek